MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TROPONIN I ULTRA (TNI-ULTRA); TROPONIN I IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TROPONIN I ULTRA (TNI-ULTRA); TROPONIN I IMMUNOASSAY
Model Number N/A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported a delay in availability of troponin testing due to insufficiency of local atellica im troponin i ultra (tni-ultra) reagent supply.There is no allegation of product malfunction, and no indication of adverse effects on patient treatment.As the customer's reagent supply was exhausted and immediate resupply was not available, the customer had to send samples to an external lab for troponin testing.The exact duration of the delay was not specified, but there is no report of effects on patient management or of patient diversion to alternate facilities.This event is being reported conservatively due to the potential risk associated with the lack of local troponin testing capability.No patient harm was reported, and no product malfunction was identified.No further action is required.
 
Event or Problem Description
A customer's on-hand atellica im troponin i ultra (tni-ultra) assay reagents reached their expiration dating before resupply was obtained.As a result, the customer reported a delay in the availability of troponin testing.There is no allegation of any effect on patient treatment, and no patient harm has been reported.

Brand Name
ATELLICA IM TROPONIN I ULTRA (TNI-ULTRA)
Common Device Name
TROPONIN I IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key12139743
Report Number1219913-2021-00374
Device Sequence Number1533563
Product Code MMI
UDI-Device Identifier00630414600093
UDI-Public00630414600093
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K053020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberN/A
Device Catalogue Number10995696
Device Lot Number182
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2021
Initial Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1